Alert archive / Kansas / Flash Flood Warnings in 2006
Flash Flood Warning 68, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 17, 2006, 6:56 PM CDT for Cherokee County, Kansas; Jasper County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2006, 6:56 PM CDT (23:56 UTC)
- Expired
- Jun 18, 2006, 1:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Cherokee County, KS, Jasper County, MO
The radar
The Springfield radar (KSGF), 96 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 10:00 PM CDT | FLASH FLOOD | 2 Se Asbury, MO | WATER FLOWING OVER BASELINE RD AND ALSO OVER COUNTY RD 270 |
| Jun 18, 12:00 AM CDT | HEAVY RAIN 3.75 | Asbury, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 184 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 238 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 180001
FFWSGF
KSC021-MOC097-180600-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
656 PM CDT SAT JUN 17 2006
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHEROKEE COUNTY IN SOUTHEAST KANSAS.
JASPER COUNTY IN SOUTHWEST MISSOURI.
* UNTIL 100 AM CDT SUNDAY.
* AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED THAT NEARLY TWO INCHES OF RAIN HAD FALLEN
NEAR COLUMBUS KANSAS SINCE 5 PM...WITH AREAS NORTH AND EAST OF
COLUMBUS KANSAS HAVING BETWEEN 1.50 TO 2.50 INCHES OF RAIN SINCE 5
PM. RAINFALL AMOUNTS ARE LESS ACROSS JASPER COUNTY...ESPECIALLY
THE SOUTHERN PORTION OF THE COUNTY...HOWEVER...HIGH RAINFALL
RATE...COMBINED WITH AN INCREASING THREAT OF TRAINING OF
THUNDERSTORMS ACROSS NORTHEAST OKLAHOMA...THROUGH SOUTHWEST
MISSOURI...INDICATES THE POTENTIAL OF AN INCREASE THREAT OF FLASH
FLOODING DURING THE NEXT HOUR TO TWO. EXPECT AN ADDITIONAL ONE TO
TWO INCHES ACROSS THE WARNED AREA THROUGH 9 PM. THIS FLASH FLOOD
WARNING IS AN UPGRADE TO THE URBAN AND SMALL STREAM FLOOD ADVISORY
FOR CHEROKEE COUNTY.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 3734 9407 3708 9407 3706 9460 3698 9503
3732 9505
$$
JLT3 follow-up statements
000
WGUS73 KSGF 180120
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CDT SAT JUN 17 2006
KSC021-MOC097-180600-
CHEROKEE KS-JASPER MO-
815 PM CDT SAT JUN 17 2006
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CHEROKEE AND JASPER
COUNTIES UNTIL 100 AM CDT...
AT 811 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH
FLOODING WAS OCCURRING SOUTH OF COLUMBUS KANSAS IN CHEROKEE COUNTY.
THEY REPORTED TEN COUNTY ROADS SOUTH OF COLUMBUS HAVING SEVERAL
INCHES OF WATER OVER THE ROADWAYS.
AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL IS EXPECTED BEFORE 10 PM
THIS EVENING WHICH WILL CAUSE MORE ROADWAYS TO FLOOD ACROSS
SOUTHEASTERN CHEROKEE AND SOUTHERN JASPER COUNTIES.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
LAT...LON 3734 9407 3708 9407 3706 9460 3698 9503
3732 9505
$$
GCC000
WGUS73 KSGF 180453
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 PM CDT SAT JUN 17 2006
MOC097-180502-
JASPER MO-
1152 PM CDT SAT JUN 17 2006
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR JASPER COUNTY HAS
BEEN CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3734 9463 3706 9462 3702 9466 3698 9503
3732 9505
$$
KSC021-180600-
CHEROKEE KS-
1152 PM CDT SAT JUN 17 2006
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CHEROKEE COUNTY UNTIL
100 AM CDT...
AT 1145 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
COUNTY ROADS OVER SOUTHEAST CHEROKEE COUNTY REMAIN FLOODED.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3734 9463 3706 9462 3702 9466 3698 9503
3732 9505
$$
MMT000
WGUS73 KSGF 180553
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1251 AM CDT SUN JUN 18 2006
KSC021-180601-
CHEROKEE KS-
1251 AM CDT SUN JUN 18 2006
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CHEROKEE COUNTY HAS
BEEN ALLOWED TO EXPIRE...
AT 1245 AM...CALLS TO LAW ENFORCEMENT AND REPORTS FROM EMERGENCY
MANAGEMENT INDICATE THAT NO SERIOUS FLOODING IS ONGOING.
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3734 9463 3706 9462 3702 9466 3698 9503
3732 9505
$$
DSAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 2:51 PM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Jun 17, 2:51 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 251 PM CDT SAT JUN 17 2006 .DISCUSSION... FORECAST OVER THE NEXT 24 TO 36 HOURS WILL FOCUS ON RAIN CHANCES. A VERY MOIST AIRMASS IS IN PLACE AND AN ELONGATED SHEAR AXIS AHEAD OF AN UPPER DISTURBANCE OVER THE CENTRAL PLAINS WILL PROVIDE ENOUGH LIFT TO INITIATE AREAS OF SHRA/TSRA FOR THE REMAINDER OF THIS AFTERNOON THROUGH SUNDAY. REST OF THIS AFTERNOON AND TONIGHT...WATCHING TWO DISTINCT AREAS OF LIFT. THE FIRST OVER THE EASTERN PORTION OF THE CWFA WHERE WIDESPREAD SHRA AND A FEW EMBEDDED TSRA HAVE FORMED ON A NORTH TO SOUTH AXIS. WITH THIS AREA UNDER WIDESPREAD CLOUD COVER AND RAIN TODAY...INSTABILITY IS SUPPRESSED AND NOT EXPECTING MORE THAN RAIN AND AN OCCASIONAL LIGHTNING STRIKE OR TWO. THE SECOND AREA OF LIFT IS JUST NOW ENTERING THE CWFA FROM SE KS. THIS ACTIVITY IS MOVING INTO AN AREA WHERE BREAKS IN THE CLOUD COVERAGE HAVE LED TO A LITTLE BETTER INSTABILITY. ALTERING THE 12Z SGF SOUNDING FOR MID 80S TEMPS AND MID/UPPER 60S DEWPOINTS YIELDS SBCAPE AROUND 2000 J/KG AND MLCAPES IN THE 1000-1500 J/KG RANGE. THIS SHOULD HELP MAINTAIN (IF NOT EXPAND) THE AREA OF SHRA/TSRA AS IT MOVES INTO WESTERN MO A LITTLE LATER THIS AFTERNOON. AT THIS POINT...FELT IT PRUDENT TO CONTINUE LIKELY POPS INTO THIS EVENING AS LITTLE TO HOLD BACK SHRA/TSRA DEVELOPMENT. CLOUD COVER HAS LED TO LOWER INSTABILITY... BUT THIS WILL MORE THAN LIKELY HELP KEEP THE STRENGTH OF THIS ACTIVITY AT BAY. GOOD LOW LEVEL MOISTURE AND CONTINUED CLOUD COVER WILL HELP KEEP LOW TEMPS IN THE 65-70F RANGE SUNDAY AND SUNDAY NIGHT...THE LATEST SUITE OF MODEL OUTPUT REMAINS CONSISTENT WITH A PROGRESSIVE EXIT TO THE UPPER SUPPORT...THUS RAIN CHANCES WILL DWINDLE FROM WEST TO EAST DURING THIS TIME FRAME. PARTIAL CLEARING WILL FIRST OCCUR OVER WESTERN ZONES AND HAVE BUMPED UP TEMPS A FEW DEGREES ACCORDINGLY. HIGHEST (LIKELY) POPS WERE PLACED OVER EASTERN ZONES WHERE THE BEST SUPPORT WILL BE. AS FAR AS TSRA POTENTIAL IS CONCERNED...CLOUD COVER WILL ONCE AGAIN KEEP INSTABILITY IN CHECK OVER THE OZARKS AND ONLY AN ISOLATED STORM OR TWO WILL BE CAPABLE OF PRODUCING DOWNBURST WINDS. ASIDE FROM A LINGERING CHC OF SHRA/TSRA SUN EVENING IN THE WEST PLAINS VICINITY...RAIN BEARING POPS WERE SHIFTED EASTWARD. GAGAN MONDAY AFTERNOON THROUGH SATURDAY...MEDIUM AND LONG RANGE MODELS ARE ALL IN RATHER GOOD AGREEMENT THROUGH THE PERIOD. A LOOK AT THE ECMWF...UKMET AND GFS SHOWERS NEARLY THE SOME PLACEMENT OF THE SOUTHWESTERN 500MB HIGH AND THE INITIALIZED UPPER LEVEL LOW OVER KANSAS/MISSOURI. WITH SUCH GOOD AGREEMENT...WAS HARD NOT TO GO WITH THE GFS SOLUTION. THUS...WITH THE RIDGE MIGRATING EASTWARD...AS THE UPPER LEVEL LOW SWINGS OUT OF THE CENTER OF THE U.S....WILL SEE WARM AND HUMID CONDITIONS RETURN TO THE REGION FOR TUESDAY AND WEDNESDAY WITH HIGHS IN THE UPPER 80S TO LOW 90S. THE NEXT SYSTEM...NOW OVER THE GULF OF ALASKA...WILL MOVE ACROSS THE CANADIAN PROVINCES AND DRAG AN UPPER LEVEL TROF ACROSS THE MISSISSIPPI VALLEY EARLY ON THURSDAY. THIS WILL BE ENOUGH TO URGE A COLD FRONT SOUTHEAST OUT OF THE PLAINS. AS THE TROF MOVES EAST...THE FRONT WILL LAY OUT ACROSS KANSAS AND CENTRAL MISSOURI AND SLOWLY PUSH SOUTH OF THE AREA INTO FRIDAY AND THEN BECOME DIFFUSE ACROSS ARKANSAS. THIS WILL BRING A SLIGHT CHANCE OF PRECIPITATION FROM LATE THURSDAY INTO EARLY FRIDAY. AS THE TROF ON THURSDAY/FRIDAY MOVES EAST THE SOUTHWESTERN HIGH WILL SHIFT WEST AND THE OZARKS WILL COME UNDER THE INFLUENCE OF NORTHWEST FLOW. THIS WILL ALLOW A SURFACE LOW ASSOCIATED WITH A WEAK UPPER LEVEL WAVE TO MOVE DOWN FROM THE NORTHERN PLAINS BRINGING A BRIEF COOL DOWN FOR THE BEGINNING OF NEXT WEEKEND. ALL IN ALL...WENT CLOSE TO GUIDANCE ON TEMPERATURES AND BUMPED PRECIPITATION CHANCES TO SLIGHTS THURSDAY INTO EARLY SATURDAY BASES ON GFS AND ENSEMBLE NUMBERS. HATCH && .AVIATION... FOR THE 18Z TAF PACKAGE...THE PRIMARY FORECAST CONCERN WILL BE ADDITIONAL SHRA/TSRA DEVELOPMENT NEAR THE JLN AND SGF AERODROMES THIS AFTERNOON INTO THIS EVENING. THE SECONDARY CONCERN IS STRATUS DEVELOPMENT DURING THE OVERNIGHT HOURS INTO SUNDAY MORNING. AXIS OF NUMEROUS SHRA/TSRA HAS DEVELOPED EAST OF THE SGF/JLN AERODROMES. THIS AXIS WILL REMAIN ANCHORED OVER CENTRAL AND SOUTH CENTRAL MISSOURI FOR MUCH OF THE AFTERNOON...AND WILL BE RELYING ON REDEVELOPMENT DURING THE MID TO LATE AFTERNOON HOURS. AT THIS TIME...IT APPEARS THAT THE CONVECTION WILL BE SCATTERED IN NATURE IN THE VICINITY OF SGF AND JLN...THUS HAVE ONLY INCLUDED A VCTS IN THE TAFS FOR NOW. THE RISK OF SHRA/TSRA WILL PERSIST INTO THIS EVENING AS ANOTHER AREA OF SHRA/TSRA DEVELOPS OVER KS/OK AND TRAVERSES EASTWARD. THEREAFTER...HIGH LOW LEVEL MOISTURE AND SLACKENING WINDS WILL PROMOTE STRATUS DEVELOPMENT. AT THIS TIME HAVE INCLUDED MVFR AT SGF...WITH VALUES FLIRTING WITH MVFR AT JLN. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Jun 17, 12:48 PM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1248 PM CDT SAT JUN 17 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-181800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1248 PM CDT SAT JUN 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CONTAINING HEAVY RAINFALL THAT COULD LEAD TO LOCALIZED FLASH FLOODING. IN ADDITION...A FEW STORMS COULD PRODUCE WIND GUSTS TO 60 MPH AND SMALL HAIL. AREAS AFFECTED AND TIMING: NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL AFFECT AREAS ALONG AND EAST OF A LINE FROM BRANSON TO AVA TO ROLLA FOR THE REMAINDER OF THE AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS WILL REDEVELOP BY THE MID TO LATE AFTERNOON HOURS NORTH AND WEST OF THIS LINE. DISCUSSION: A VERY MOIST AIRMASS IS IN PLACE OVER EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. AN UPPER LEVEL DISTURBANCE OVER CENTRAL MISSOURI WILL CONTINUE TO PROMOTE SHOWER AND THUNDERSTORM DEVELOPMENT OVER CENTRAL AND SOUTH CENTRAL MISSOURI. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI DURING THE MID TO LATE AFTERNOON HOURS. WITH WIDESPREAD CLOUD COVER OVER THE REGION... INSTABILITY WILL REMAIN LIMITED. WHILE SEVERE WEATHER CANNOT BE COMPLETELY RULED OUT IN THIS AREA...IT WILL BE THE EXCEPTION RATHER THAN THE RULE AND IN THE FORM OF WIND GUSTS TO 60 MPH. WITH SUCH A MOIST AIRMASS...THE HIGHER RISK WILL BE HEAVY RAINFALL LEADING TO LOCALIZED FLOODING. HOURLY RAINFALL RATES BENEATH THE HEAVIEST DOWNPOURS OF RAIN COULD REACH TWO INCHES...WHICH CAN LEAD TO RAPID FLOODING OF LOW WATER CROSSING...CULVERTS AND OTHER LOW LYING AREAS. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS KANSAS AND OKLAHOMA THIS AFTERNOON. THIS ACTIVITY WILL MOVE INTO THE REGION THIS EVENING AND CONTINUE THE RISK FOR LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Special weather statement, Jun 17, 2:48 PM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 248 PM CDT SAT JUN 17 2006 KSZ073-097-172015- BOURBON-CRAWFORD- 248 PM CDT SAT JUN 17 2006 ...SIGNIFICANT WEATHER ALERT FOR BOURBON AND CRAWFORD COUNTIES UNTIL 315 PM CDT... AT 244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HEPLER...OR 14 MILES NORTHEAST OF ST. PAUL...AND MOVING EAST AT 35 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. HATCH
Special weather statement, Jun 17, 3:04 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 304 PM CDT SAT JUN 17 2006 KSZ097-101-172030- CHEROKEE-CRAWFORD- 304 PM CDT SAT JUN 17 2006 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN CHEROKEE AND SOUTHERN CRAWFORD COUNTIES UNTIL 330 PM CDT... AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CARONA...AND MOVING NORTHEAST AT 30 MPH. THIS STORM WILL BE... NEAR PITTSBURG BY 320 PM CDT. NEAR FRONTENAC BY 325 PM CDT. 5 MILES SOUTHEAST OF ARMA BY 330 PM CDT. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. HATCH
Special weather statement, Jun 17, 3:54 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 354 PM CDT SAT JUN 17 2006 MOZ077-078-172130- BARTON-CEDAR- 354 PM CDT SAT JUN 17 2006 ...SIGNIFICANT WEATHER ALERT FOR BARTON AND CEDAR COUNTIES UNTIL 430 PM CDT... AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF LAMAR...AND MOVING NORTHEAST AT 25 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. HATCH
Nearby
Flash Flood Warnings in Kansas, 2006Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.